# SDR 2008FA0000865

- Difficulty date: September 20, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N6431X
- Make and model: Beech F33A
- Aircraft serial: CE1005
- System (JASC): 6220 · Main Rotor Head
- Part: Rod
- Part number: 368200119
- Condition: Bent
- Location: Nose Gear
- Part time: 2,333 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, PILOT OBSERVED THREE GREEN LIGHTS.  ON TOUCHDOWN AND ROLL OUT NOSE GEAR COLLAPSED INTO NOSE GEAR WHEEL WELL.  UPON INVESTIGATION GEAR TRANSMISSION WAS DOWN AND LOCKED.  NOSE GEAR ROD END BENT FWD SIDE OF AFT RETRACT ROD.  NOSE GEAR ROD END CAN BE ACCESSED IN WHEEL WELL AFT RT SIDE ATTACHED TO KEEL UNDER SHIELD.  THIS IS A GOOD PLACE TO LOOK AT HARD LANDINGS AND DURING ANNUAL INSPECTIONS.  PILOT INTERVIEWED AND SAID HE DID NOT HAVE HARD LANDING OR PORPOISE ACFT.  PN OF ROD IS 36-820011-9, PN FOR ROD END IS ANDE5-323.  (K)
